Alert archive / Maine / Flash Flood Warnings in 2013

Flash Flood Warning 4, NWS Caribou, ME

June 2, 2013Penobscot County, Piscataquis County, Maine

NWS Caribou, ME issued this flash flood warning at Jun 2, 2013, 5:51 PM EDT for Penobscot County, Piscataquis County, Maine. It was in force for 3 hr. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2013, 5:51 PM EDT (21:51 UTC)
Expired
Jun 2, 2013, 8:45 PM EDT
In force
3 hr
Issued by
NWS Caribou, ME
Area
Storm-based polygon
Flood severity
None

Counties Penobscot County, ME, Piscataquis County, ME

The radar

The Caribou radar (KCBW), 155 km from the middle of the area, began a volume at 21:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 6:45 PM EDTFLASH FLOODGuilford, MESTREET FLOODING IN DOVER-FOXCROFT. TIME IS ESTIMATED.
Jun 2, 7:00 PM EDTFLASH FLOODDover-Foxcroft, MESTREET FLOODING IN PARTS OF TOWN WITH SOME ROADS WASHED OUT. CULVERTS DAMAGED.
Jun 2, 7:00 PM EDTFLASH FLOODMilo, MESOME STREET FLOODING. CULVERTS WASHED OUT. TIME IS ESTIMATED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 54 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Gray, ME (KGYX), launched 12:00Z, 9.9 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Gray, ME at 12:00Z on 2013-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 462 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Gray, ME at 12:00Z on 2013-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 38 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
462 J/kg
Mixed-layer CIN
-121 J/kg
Mixed-layer LCL
1196 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
38 m²/s²
0-3 km storm-relative helicity
95 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

899 
WGUS51 KCAR 022151
FFWCAR
MEC019-021-030045-
/O.NEW.KCAR.FF.W.0004.130602T2151Z-130603T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CARIBOU ME
551 PM EDT SUN JUN 2 2013

THE NATIONAL WEATHER SERVICE IN CARIBOU MAINE HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHWESTERN PENOBSCOT COUNTY IN EAST CENTRAL MAINE...
  THIS INCLUDES THE CITIES OF...NEWPORT...DEXTER...
  SOUTHERN PISCATAQUIS COUNTY IN NORTH CENTRAL MAINE...
  THIS INCLUDES THE CITIES OF...GUILFORD...DOVER-FOXCROFT...

* UNTIL 845 PM EDT

* AT 548 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  RAINFALL RATES OF UP TO TWO INCHES PER HOUR OVER THE WARNED AREA.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MONSON...
  MILO AND BLANCHARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

NEVER TRY TO CROSS FLOOD WATERS IN YOUR VEHICLE OR ON FOOT. THE FLOOD
WATERS ARE USUALLY DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING
WATER IS POWERFUL ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN
ENCOUNTERING FLOODED ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT
DROWN!

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE.

&&

LAT...LON 4535 6944 4516 6850 4472 6925 4507 6935
      4508 6955 4533 6971 4534 6970

$$

OKULSKI
2 follow-up statements
925 
WGUS71 KCAR 022244
FFSCAR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
644 PM EDT SUN JUN 2 2013

MEC019-021-030045-
/O.CON.KCAR.FF.W.0004.000000T0000Z-130603T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PISCATAQUIS ME-PENOBSCOT ME-
644 PM EDT SUN JUN 2 2013

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 845 PM EDT FOR
SOUTHWESTERN PENOBSCOT AND SOUTHERN PISCATAQUIS COUNTIES...

AT 642 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING FLASH FLOODING OVER THE WARNED
AREA.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO MONSON...
MILO...GUILFORD...DOVER-FOXCROFT AND BLANCHARD

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 800 PM EDT SUNDAY
EVENING FOR NORTHERN MAINE.

&&

LAT...LON 4535 6944 4516 6850 4472 6925 4507 6935
      4508 6955 4533 6971 4534 6970

$$
580 
WGUS71 KCAR 022319
FFSCAR

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CARIBOU ME
719 PM EDT SUN JUN 2 2013

MEC019-021-022328-
/O.CAN.KCAR.FF.W.0004.000000T0000Z-130603T0045Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PISCATAQUIS ME-PENOBSCOT ME-
719 PM EDT SUN JUN 2 2013

...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHWESTERN
PENOBSCOT AND SOUTHERN PISCATAQUIS COUNTIES...

THE THUNDERSTORMS WHICH CAUSED FLASH FLOODING HAVE MOVED OUT THE 
WARNED AREA...THEREFORE THE FLASH FLOOD WARNING HAS BEEN CANCELLED.  

LAT...LON 4535 6944 4516 6850 4472 6925 4507 6935
      4508 6955 4533 6971 4534 6970

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Caribou, ME wrote its last area forecast discussion before this flash flood warning went out at Jun 2, 2:57 PM EDT, 2 hours 54 minutes earlier.

Area forecast discussion, Jun 2, 2:57 PM EDT, 2 hours 54 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CARIBOU ME
257 PM EDT SUN JUN 2 2013

.SYNOPSIS...
A STRONG COLD FRONT WILL APPROACH FROM THE WEST THIS EVENING VERY
SLOWLY CROSS THE REGION TONIGHT INTO MONDAY NIGHT. COOLER AND
DRIER CANADIAN HIGH PRESSURE WILL FOLLOW AND REMAIN INTO THE
LATTER PART OF THE WEEK.

&&

.NEAR TERM /THROUGH MONDAY/...
INSTABILITY ACROSS THE AREA WILL CONTINUE INTO THE NIGHT AS THE
COLD FRONT MOVES INTO MAINE. THE COLD FRONT WILL WORK ITS WAY INTO
THE COAST WATERS TOMORROW MORNING. INSTABILITY WILL CONTINUE
ACROSS NRN ME AS THE UPPER LOW SLOWLY WORKS ITS WAY ACROSS SRN
QUEBEC. HIGHER PRESSURE WILL BUILD INTO WRN MAINE TOMORROW
AFTERNOON.

LOADED A BLEND OF LAMP/RUC FOR WND/SKY/POP/QPF. MAINTAINED FCSTD
SEAS FROM PREVIOUS FCST. BLENDED NAM/RUC FOR TEMPS.

&&

.SHORT TERM /MONDAY NIGHT THROUGH TUESDAY/...
A STRONG SHORTWAVE UPPER TROUGH WILL MOVE ACROSS QUEBEC AND THE
CANADIAN MARITIMES EARLY THIS WEEK. A FAST ZONAL FLOW IS EXPECTED
ACROSS EASTERN MAINE DURING THIS TIME FRAME. SCATTERED SHOWERS ARE
ANTICIPATED ACROSS DOWNEAST MAINE MONDAY NIGHT WITH THE DEPARTING
COLD FRONT. A DISTURBANCE IN THE ZONAL FLOW MAY BRING SCATTERED
SHOWERS ACROSS FAR NORTHERN MAINE TUESDAY.

EXPECT SKIES TO CLEAR FROM WEST TO EAST TUESDAY AFTERNOON AS THE
TROUGH AXIS PASSES TO OUR NORTH. IT WILL BE BREEZY AS WELL WITH
WEST TO NORTHWEST WINDS 15 TO 25 MPH. MOSTLY CLEAR WEATHER IS
EXPECTED TUESDAY NIGHT AND WEDNESDAY. A SEASONABLY COOL AND DRY
CANADIAN AIRMASS MOVES IN WITH TEMPERATURES 5 TO 10 DEGREES BELOW
NORMAL FOR EARLY JUNE.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SUNDAY/...
TEMPERATURES WARM A BIT LATE THIS WEEK AND INTO NEXT WEEKEND AS A
SOUTHWEST FLOW ALOFT DEVELOPS. TROPICAL MOISTURE IS FORECAST TO
MOVE UP THE EAST COAST IN RESPONSE TO A DISTURBANCE MOVING FROM
THE EASTERN GULF OF MEXICO TO SOMEWHERE OFF THE CAROLINA COAST.
CONFIDENCE IS LOW IS ANY GIVEN SOLUTION FIVE TO SEVEN DAYS IN
ADVANCE.

&&

.AVIATION /19Z SUNDAY THROUGH FRIDAY/...
NEAR TERM: VFR CIGS AND VSBY WILL BE REDUCED TO LIFR IN
THUNDERSTORMS. THUNDERSTORMS MAY BE SEVERE THE REMAINDER OF THE
AFTERNOON INTO EVENING PRODUCING WND GUSTS 50 KTS OR
GREATER...LARGE HAIL...AND HEAVY DOWNPOURS. CONDITIONS WILL SLOWLY
IMPROVE TOMORROW STARTING LATE MORNING AS THE FRONT MOVES INTO THE
GULF OF MAINE.

SHORT TERM: MVFR CIGS WILL BE POSSIBLE IN SCATTERED SHOWERS AT
KHUL/KBGR/KBHB MONDAY NIGHT. OTHERWISE VFR CONDITIONS ARE EXPECTED
TUESDAY THROUGH WEDNESDAY AT ALL TAF SITES.
&&

.MARINE...
NEAR TERM: AN SCA IS IN EFFECT THROUGH THE PERIOD. BUILDING SEAS
IN ADVANCE OF AN APPROACHING COLD FRONT WILL 10 FT IN THE OUTER
WATERS TOMORROW BEFORE SUBSIDING TOMORROW NIGHT.

SHORT TERM: SCA MAY BE NEEDED TUESDAY AFTERNOON DUE TO WIND GUSTS
IN EXCESS OF 25 KNOTS
&&

.HYDROLOGY...
ANTECEDENT SOIL MOISTURE VALUES ARE IN THE TOP ONE OR TWO PERCENT
IN THE PAST 100 YEARS. HEAVY RAIN IN TRAINING THUNDERSTORMS COULD
BRING ONE TO TWO INCHES OF QPF AT ANY GIVEN LOCATION ACROSS
CENTRAL AND NORTHERN MAINE. A FLASH FLOOD WATCH REMAINS IN EFFECT
UNTIL 8 PM THIS EVENING.
&&

.CAR WATCHES/WARNINGS/ADVISORIES...
ME...FLOOD WATCH UNTIL 8 PM EDT THIS EVENING FOR MEZ001>006.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT MONDAY FOR ANZ050>052.

&&

NEAR TERM...NORTON
SHORT TERM...OKULSKI
LONG TERM...OKULSKI
AVIATION...NORTON/OKULSKI
MARINE...NORTON/OKULSKI
HYDROLOGY...OKULSKI
Hazardous weather outlook, Jun 2, 3:02 PM EDT, 2 hours 49 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CARIBOU ME
302 PM EDT SUN JUN 2 2013

MEZ001>006-031915-
NORTHWEST AROOSTOOK-NORTHEAST AROOSTOOK-NORTHERN SOMERSET-
NORTHERN PISCATAQUIS-NORTHERN PENOBSCOT-SOUTHEAST AROOSTOOK-
302 PM EDT SUN JUN 2 2013

...FLOOD WATCH IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE...NORTH
CENTRAL MAINE...NORTHERN MAINE AND WEST CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ010-011-015-031-031915-
CENTRAL PISCATAQUIS-CENTRAL PENOBSCOT-SOUTHERN PENOBSCOT-
SOUTHERN PISCATAQUIS-
302 PM EDT SUN JUN 2 2013

...SEVERE THUNDERSTORM WATCH 271 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL MAINE AND NORTH
CENTRAL MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MEZ016-017-029-030-032-031915-
INTERIOR HANCOCK-CENTRAL WASHINGTON-COASTAL HANCOCK-
COASTAL WASHINGTON-NORTHERN WASHINGTON-
302 PM EDT SUN JUN 2 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST MAINE.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NORTON

In the hours before

Local storm report, Jun 2, 4:01 PM EDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
401 PM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0400 PM     HAIL             VAN BUREN               47.16N 67.94W
06/02/2013  E1.00 INCH       AROOSTOOK          ME   PUBLIC

            QUARTER SIZED HAIL BEGAN AT 400 PM.

&&

CB
Local storm report, Jun 2, 4:09 PM EDT, 1 hour 42 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
409 PM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     FLASH FLOOD      VAN BUREN               47.16N 67.94W
06/02/2013                   AROOSTOOK          ME   TRAINED SPOTTER

            6 INCHES OF WATER FLOWING DOWN THE STREETS IN TOWN.

&&

CB
Local storm report, Jun 2, 4:31 PM EDT, 1 hour 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
431 PM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     EAGLE LAKE              47.04N 68.59W
06/02/2013                   AROOSTOOK          ME   PUBLIC

            NUMEROUS TREES DOWN ALONG ROUTE 11 IN EAGLE LAKE.

&&

CB
Local storm report, Jun 2, 5:07 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
507 PM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0100 PM     TSTM WND GST     KOKADJO                 45.67N 69.45W
06/02/2013  E60 MPH          PISCATAQUIS        ME   PUBLIC

            0.99 INCHES OF RAIN ACCOMPANIED THE STORM.

&&

CB
Local storm report, Jun 2, 5:25 PM EDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
525 PM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     TSTM WND DMG     EAGLE LAKE              47.04N 68.59W
06/02/2013                   AROOSTOOK          ME   PUBLIC

            LARGE TREES DOWN ON SLY BROOK ROAD.

&&

CB
Local storm report, Jun 2, 5:47 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CARIBOU ME
547 PM EDT SUN JUN 02 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 PM     TSTM WND DMG     SHIN POND               46.11N 68.56W
06/02/2013                   PENOBSCOT          ME   TRAINED SPOTTER

            TREES DOWN FROM SHIN POND TO 2 MILES SOUTH OF SHIN POND.
            THE TIME WAS ESTIMATED.

&&

CB

The office that day

Everything else NWS Caribou, ME issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 8:16 PM EDTSpecial Weather StatementCARPiscataquis29 min
Jun 1, 8:49 PM EDTSpecial Weather StatementCARAroostook41 min
Jun 1, 9:14 PM EDTSevere Thunderstorm WarningCARAroostook46 min
Jun 1, 9:54 PM EDTSevere Thunderstorm WarningCARAroostook36 min
Jun 1, 10:26 PM EDTSmall Craft AdvisoryCAR29 hr
Jun 2, 12:48 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis, Somerset42 min
Jun 2, 1:32 PM EDTSevere Thunderstorm WarningCARPiscataquis, Somerset58 min
Jun 2, 2:04 PM EDTTornado WarningCARPenobscot, Piscataquis26 min
Jun 2, 2:08 PM EDTSevere Thunderstorm WarningCARAroostook52 min
Jun 2, 2:28 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot62 min
Jun 2, 2:34 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot, Piscataquis, Somerset56 min
Jun 2, 2:58 PM EDTSevere Thunderstorm WarningCARAroostook47 min
Jun 2, 3:03 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot42 min
Jun 2, 3:11 PM EDTTornado WarningCARAroostook34 min
Jun 2, 3:27 PM EDTSevere Thunderstorm WarningCARAroostook48 min
Jun 2, 3:30 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot, Piscataquis60 min
Jun 2, 3:35 PM EDTFlash Flood WarningCARAroostook, Penobscot, Piscataquis, Washington5 hr
Jun 2, 3:43 PM EDTFlash Flood WarningCARAroostook3 hr
Jun 2, 3:46 PM EDTSevere Thunderstorm WarningCARAroostook44 min
Jun 2, 4:18 PM EDTTornado WarningCARAroostook27 min
Jun 2, 5:35 PM EDTFlash Flood WarningCARAroostook, Penobscot, Piscataquis, Somerset3 hr
Jun 2, 5:45 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis45 min
Jun 2, 5:49 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot, Piscataquis41 min
Jun 2, 6:23 PM EDTSevere Thunderstorm WarningCARPenobscot, Piscataquis37 min
Jun 2, 6:25 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot, Piscataquis50 min
Jun 2, 6:46 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot, Piscataquis44 min
Jun 2, 7:08 PM EDTFlash Flood WarningCARAroostook2 hr
Jun 2, 7:11 PM EDTSevere Thunderstorm WarningCARAroostook49 min
Jun 2, 7:29 PM EDTSevere Thunderstorm WarningCARAroostook, Penobscot46 min

Nearby

Flash Flood Warnings in Maine, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.